# SDR WTAA950165

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Bag JETSTM3101
- Aircraft serial: 793
- Engine: Garrtt TPE33110U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8070297
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMF - LEFT ENGINE UNCOMMANDED INCREASE IN TORQUE FROM 40 PERCENT TO 100 PERCENT IN-FLIGHT.  TORQUE REDUCED TO 30 PERCENT WITH PROPELLER BROUGHT TO FLIGHT IDLE POSITION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED LEFT ENGINE FUEL CONTROL UNIT.  LEFT ENGINE OPERATIONAL CHECK NORMAL DURING GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (X)
